Resultats globals: 2 registres trobats en 0.03 segons.
Articles, 1 registres trobats
Documents de recerca, 1 registres trobats
Articles 1 registres trobats  
1.
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433  

Documents de recerca 1 registres trobats  
1.
40 p, 1.1 MB Semidiscretization and long-time asymptotics of nonlinear diffusion equations / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Di Francesco, Marco (Università di L'Aquila. Dipartimento di Matematica) ; Gualdani, Maria P. (Universität Mainz. Fachbereich Mathematik und Informatik) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We review several results concerning the long time asymptotics of nonlinear diffusion models based on entropy and mass transport methods. Semidiscretization of these nonlinear diffusion models are proposed and their numerical properties analysed. [...]
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 625)  

Vegeu també: autors amb noms similars
2 Gualdani, M. P.
1 Gualdani, Maria P.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.